| Catalog Number |
03P88-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2022, abbott point of care (apoc) was contacted by a customer regarding i-stat cg8+ cartridges that yielded suspected discrepant hemoglobin result of 70 g/l on a patient.There was no patient information available.The customer states the patient was transfused one unit of blood based on the i-stat result.However, the cause has not been confirmed.Method result, i-stat 70 g/l, lab 94 g/l, test times/dates and patient information were not provided.At this time there is no reason to suspect a malfunction exists based on the limited information provided.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.There were multiple requests for information but to no avail.However, apoc has determined that an adverse event has occured.The patient recieved an unnecessary transfusing.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 08-aug-2022.A review of the device history record confirmed the lot passed finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Ak, appendix 1 product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.
Event or Problem Description
Na.